MathSciNet Relay Station
MathSciNet bibliographic data
MR2678978 (2011f:32075) 32V25
Lebl, Jiří Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6367–6380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement